# SDR AALA202408139758

- Difficulty date: August 8, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 50,859 hours, 19,154 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M23172
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 8,799 hours, 3,913 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL REPORT FOR AALA202408129758 TO MAKE CORRECTIONS TO SECTION 4 AND 5** L1 DOOR PASSENGER / CREW DOOR SLIDE RESTRICTS GUST LOCK FROM LOCKING THE DOOR IN THE OPEN POSITION. MAINTENANCE REPLACED SLIDE ASSEMBLY PER TASK CARD 26L00025010 L1.
